Super-optimal model reduction in sense of Hankel-norm

Jieh-Shian Young, Lin Fang Wei

Research output: Chapter in Book/Report/Conference proceedingConference contribution

5 Citations (Scopus)

Abstract

The best approximation in the optimal solution set of the Hankel-norm model reduction problem is studied in this paper since the optimal solutions are not unique for linear multi-input-multi-output systems (matrix-value transfer functions). This kind of model reduction problems will be defined properly and intuitively. The sub-layers of the optimal model errors will be characterized by the appropriate Schmidt pairs. The optimal solution set will also be parametrized in the suitable domain in order to keep the reduced model with the constant order after the optimatizations. The results from this proposed approach show that they are better than those from the other optimal approximate models in sense of the Hankel operator singular values.

Original languageEnglish
Title of host publicationConference Proceeding - 2004 IEEE International Conference on Networking, Sensing and Control
Pages767-772
Number of pages6
Publication statusPublished - 2004 Jun 28
EventConference Proceeding - 2004 IEEE International Conference on Networking, Sensing and Control - Taipei, Taiwan
Duration: 2004 Mar 212004 Mar 23

Publication series

NameConference Proceeding - IEEE International Conference on Networking, Sensing and Control
Volume2

Other

OtherConference Proceeding - 2004 IEEE International Conference on Networking, Sensing and Control
CountryTaiwan
CityTaipei
Period04-03-2104-03-23

All Science Journal Classification (ASJC) codes

  • Engineering(all)

Fingerprint Dive into the research topics of 'Super-optimal model reduction in sense of Hankel-norm'. Together they form a unique fingerprint.

Cite this